# SDR SWAA001491

- Difficulty date: August 8, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 47,098 hours, 46,945 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 4  CRACK AT FUSELAGE EXTERNAL SKIN, BS 480 - 520, ABOVE STRINGER 10R, AND 1 CRACK, BS 500C - 500D, ABOVE STRINGER 10L.  REPAIRED SKIN PER SRM.
